# SDR GTIA2017010401730

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 38,614 hours, 18,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IMMEDIATELY AFTER T/O. ISOLATED BY SELECTING PACK NR 2 OFF. EVENT CONCLUDED. PERFORMED DECONTAMINATION OF THE NR 2 ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002 AND 21-00-00-615-004. OPS CHECKS GOOD, NO FUMES FOUND/NOTED.
